# SDR 5C8Y2019080129709

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: General aviation
- Filed by: Scanaviation A/S, repair station 5C8Y363D
- Aircraft: N125WF
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10445
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Idler Gear
- Condition: Damaged
- Location: Crankshaft
- Component: Engine, Lyc
- Component part number: IO540AE1A5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

CRANKSHAFT GEAR/IDLER GEAR. TEETH RIPPED/SEPARATED. FOUND DURING PRELIMINARY INSPECTION.
